Prep for USMLEPrep for USMLE
         Forum      |     Resources New Posts   |   Register   |   Login





 Q'  



Post Reply  
  • 0/5
  • 1
  • 2
  • 3
  • 4
  • 5


Author4 Posts
  #1

4-week old infant is brought to the ER with tachycardia, tachypnea, poor weight gain. ABG= pH 7.34, paCO2 41mmHg, paO2 74mmHg. CXR-cardiomegaly. EchoCG-structurally normal heart, LV dilation, EF=20%, mild mitral and tricuspid regurg.IV administration of which of the following is the best initial step:
a. ACE inhib
b. Corticosteroid
c. digoxin
d. epinephrine
e. furosemide




  #2

e.furosemide ?


  #3

e.furosemide? sounds like pt is fluid overloaded (CHF)


  #4

Correct, fluid overdose, furosemide is the answer.





Bookmark and Share



This thread is closed, so you cannot post a reply.



Login or Register to post messages








show Similar forum topics

flu's / amide's / pyr's / clo's / phe's ...
I will gave my exam tommorow'''''my score 91\225
what does '' your application is on hold mean''?
show Related resources

Digitaldoc's blog - USMLEtoMD
Pharmacology: Lippincott's Illustrated Reviews
Biochemistry: Lippincott's Illustrated Reviews








Advertise | Support | Premium | Contact